# SDR 98ZZZX506

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Engine: Allsn 250C20B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 49522
- Condition: Failed
- Location: Engine Igniter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION EXCITER HAD INTERNAL FAILURE, WOULD NOT EXCITE.  SENT FOR REPAIR.
